# SDR CALA2023050501378

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757
- Aircraft serial: 32810
- Aircraft time: 63,485 hours, 20,801 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Shock Absorber
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

DURING INSPECTION OF TAIL SKID SHOCK ABSORBER (AMM 32-71-01-206-033) FOUND CARTRIDGE TO BE CRUSHED LESS THAN TWO INCHES (REF ITEM 1B6). REMOVED AND INSTALLED NEW TAIL SKID CRUSHABLE CARTRIDGE REF MM32-71-01. R&R TAIL SKID TIP IAW AMM 32-71-02-402-047.
